Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Remote Access
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

High-precision values of the gamma function and of some related coefficients


Authors: Arne Fransén and Staffan Wrigge
Journal: Math. Comp. 34 (1980), 553-566
MSC: Primary 65A05; Secondary 65D20
Corrigendum: Math. Comp. 37 (1981), 233-235.
MathSciNet review: 559204
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we determine numerical values to 80D of the coefficients in the Taylor series expansion $ {\Gamma ^m}(s + x) = \Sigma _0^\infty {g_k}(m,s){x^k}$ for certain values of m and s and use these values to calculate $ \Gamma (p/q)\;(p,q = 1,2, \ldots ,10;\;p < q)$ and $ {\min _{x > 0}}\Gamma (x)$ to 80D. Finally, we obtain a high-precision value of the integral $ \smallint _0^\infty {(\Gamma (x))^{ - 1}}\;dx$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65D20

Retrieve articles in all journals with MSC: 65A05, 65D20


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1980-0559204-5
PII: S 0025-5718(1980)0559204-5
Keywords: Special functions, Gamma function, Riemann Zeta function
Article copyright: © Copyright 1980 American Mathematical Society